# SDR 2014FA0000018

- Difficulty date: December 18, 2013
- Submitted: January 13, 2014
- Operation: General aviation
- Aircraft: N77VZ
- Make and model: Cessna 550
- Aircraft serial: 5500832
- Aircraft time: 4,153 hours, 4,103 cycles
- Engine: Pwa PW530A
- Engine time: 4,153 hours, 4,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 358
- Part time: 4,153 hours, 4,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH NOTICED DISCOLORATION, SIGNS OF OVERHEATING, IN THE PRIMER ON A FUSELAGE FRAME IN THE AREA OF TWO GROUNDING STUDS -GND76 AND GT006, RT HEATED L/E WIRING CIRCUIT.  THE RT ANTI-ICE JBOX WAS INSPECTED FOR DAMAGE.  NO DEFECTS NOTED.  REMOVED RT HEATED L/E AND INSPECTED FOR OVERHEATING,  NO DEFECTS NOTED.  NDT INSPECTION COMPLETED ON FUSELAGE FRAME IN AREA OF DISCOLORATION.  DAMAGED AREA EXTENDED FAR ENOUGH THAT IT BECAME MORE ECONOMICAL TO REPLACE THE DAMAGED SECTION OF FUSELAGE FRAME AS OPPOSED TO REPAIRING IT.  NO DAMAGE TO ADJACENT SKIN OR STRINGERS.  DAMAGED FRAME SECTION IS AT BS 358 BETWEEN S28-29R.  STARTS AT BL 0 AND ENDS AT THE 3 O`CLOCK POSITION.  THE DAMAGE WAS FOUND AFTER THE AIR CONDITIONING PALLET WAS REMOVED.
